# SDR DALA2021030301213

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 HAS TORN HARNESS ASSEMBLY OF L2 DOOR SLIDE. CORRECTIVE ACTION: SLIDE REPLACED. SYSTEM OPERATION IS NORMAL (LP 1743393)
